# SDR FDEA2019061751305

- Difficulty date: June 15, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 58,202 hours, 14,848 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIGURATION FOR TAKEOFF WAS FLAPS 15, ALL INDICATIONS WERE NORMAL UNTIL WE SET TAKEOFF THRUST AND GOT A VERBAL FLAP WARNING AND A WHITE FLAP BOXED WARNING ON THE NUMBER 3 DU.  TAKEOFF WAS  REJECTED AT 40 KNOTS.  REMOVED AND REPLACED STANDARD ELECTRONIC MODULE IAW AMM 28-41-92-4 OPS CHECKED GOOD.  REMOVED AND REPLACED BOTH FMC'S IAW AMM 34-63-01-4.  GREEN BAND PRESENT AND ALL TAKEOFF WARNING CHECKS OPERATE NORMALLY IAW AMM 27-02-01-5.
